Alert archive / North Dakota / Winter Storm Warnings in 2005
Winter Storm Warning 2, NWS Bismarck, ND
NWS Bismarck, ND issued this winter storm warning at Nov 14, 2005, 3:50 PM CST for Bottineau County, Pierce County, Rolette County, North Dakota. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2005, 3:50 PM CST (21:50 UTC)
- Expired
- Nov 15, 2005, 3:54 AM CST
- In force
- 12 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Pierce County, ND, Rolette County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 450 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KBIS 142150 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 350 PM CST MON NOV 14 2005 ...A WINTER STORM WARNING TONIGHT AND TUESDAY FOR BOTTINEAU... ROLETTE...PIERCE COUNTIES... ...A WINTER WEATHER ADVISORY TONIGHT AND TUESDAY FOR THE REST OF CENTRAL AND WESTERN NORTH DAKOTA... .A LOW PRESSURE SYSTEM IN THE CENTRAL DAKOTAS WILL MOVE SLOWLY EAST ACROSS THE EASTERN DAKOTAS TONIGHT. A CANADIAN HIGH PRESSURE SYSTEM WILL MOVE OVER THE WESTERN DAKOTAS TUESDAY. HEAVY SNOW WILL CONTINUE NORTHEAST OF MINOT IN NORTH CENTRAL NORTH DAKOTA THIS EVENING...WITH LIGHT SNOW EXPECTED LATER TONIGHT AND TUESDAY. ROLLA REPORTED 4 INCHES OF SNOW ON THE GROUND AT 3 PM CST. THE NORTHEAST CAN EXPECT 5 TO 9 INCHES TOTAL SNOWFALL BY TUESDAY AFTERNOON. SNOWFALL ACROSS THE REST OF CENTRAL AND SOUTHWEST NORTH DAKOTA WILL RANGE FROM 1 INCH TO 2 INCHES. STRONG NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL SPREAD ACROSS WESTERN AND CENTRAL NORTH DAKOTA TONIGHT...THEN DIMINISH SLOWLY FROM THE WEST ON TUESDAY. THE COMBINATION OF SNOW AND STRONG WINDS WILL CAUSE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES LATE TONIGHT AND TUESDAY. TRAVELERS SHOULD BE PREPARED FOR WINTER DRIVING CONDITIONS. NDZ004-005-013-150600- /O.UPG.KBIS.WW.Y.0002.000000T0000Z-051116T0000Z/ /O.NEW.KBIS.WS.W.0002.051114T2150Z-051116T0000Z/ BOTTINEAU-ROLETTE-PIERCE- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY 350 PM CST MON NOV 14 2005 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST TUESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. SNOW WILL BE HEAVY AT TIMES THIS EVENING...WITH LIGHT SNOW OFF AND ON THROUGH TUESDAY AFTERNOON. STRONG NORTHWEST WINDS WILL DEVELOP AFTER MIDNIGHT AND CONTINUE THROUGH TUESDAY CAUSING CONSIDERABLE BLOWING SNOW LATE TONIGHT AND TUESDAY. $$ NDZ001-002-009-010-017-018-031>033-040-041-043-044-150600- /O.CON.KBIS.WW.Y.0002.000000T0000Z-051115T1800Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 350 PM CST MON NOV 14 2005 /250 PM MST MON NOV 14 2005/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST /11 AM MST/ TUESDAY... STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THROUGH TUESDAY MORNING. 1 TO 2 INCHES OF NEW SNOW CAN BE EXPECTED WITH AREAS OF BLOWING SNOW AFTER MIDNIGHT. $$ NDZ003-011-012-019>023-025-034>037-042-045>048-050-051-150600- /O.CON.KBIS.WW.Y.0002.000000T0000Z-051116T0000Z/ RENVILLE-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...MINOT...TOWNER...BEULAH... HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON... MANDAN...BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 350 PM CST MON NOV 14 2005 /250 PM MST MON NOV 14 2005/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ TUESDAY... THE WIND WILL TURN NORTHWEST AND INCREASE TO 20 TO 35 MPH BY MIDNIGHT...GUSTING TO 45 MPH AT TIMES TUESDAY MORNING. 1 TO 2 INCHES OF NEW SNOW CAN BE EXPECTED WITH AREAS OF BLOWING SNOW AFTER MIDNIGHT. $$
4 follow-up statements
000 WWUS43 KBIS 150246 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 845 PM CST MON NOV 14 2005 ...A WINTER STORM WARNING TONIGHT AND TUESDAY FOR BOTTINEAU... ROLETTE...PIERCE COUNTIES... ...A WINTER WEATHER ADVISORY TONIGHT AND TUESDAY FOR THE REST OF CENTRAL AND WESTERN NORTH DAKOTA... .A LOW PRESSURE SYSTEM WILL MOVE SLOWLY EAST AND INTENSIFY ACROSS THE EASTERN DAKOTAS TONIGHT AS STRONG HIGH PRESSURE MOVES INTO THE WESTERN DAKOTAS ON TUESDAY. THIS WILL PRODUCE VERY STRONG WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA TONIGHT AND TUESDAY. SNOW WILL END IN THE BOTTINEAU...RUGBY AND ROLETTE AREAS THIS EVENING. SNOW TOTALS THROUGH LATE AFTERNOON WERE AROUND 4 INCHES IN ROLLA...WHILE AN ADDITIONAL 1 TO 2 INCHES HAS LIKELY FALLEN THROUGH EARLY THIS EVENING. STRONG WINDS WILL DEVELOP LATE TONIGHT...ALONG WITH PERIODS OF LIGHT SNOW. ALTHOUGH LITTLE ADDITIONAL ACCUMULATION IS EXPECTED TONIGHT...THE COMBINATION OF THE STRONG WINDS...LIGHT SNOW AND BLOWING SNOW WILL MAKE TRAVEL HAZARDOUS. ON TUESDAY...VERY STRONG WINDS WILL CONTINUE ALONG WITH PERIODS OF SNOW. AN ADDITIONAL 1 TO 3 INCHES OF SNOW IS POSSIBLE ON TUESDAY...ESPECIALLY ALONG THE CANADIAN BORDER. TRAVEL WILL REMAIN HAZARDOUS THROUGH THE DAY ON TUESDAY. ACROSS THE REMAINDER OF WESTERN AND CENTRAL NORTH DAKOTA...NORTHWEST WINDS WILL INCREASE OVERNIGHT...WITH PERIODS OF LIGHT SNOW DEVELOPING. EXPECT NORTHWEST WINDS OF 25 TO 35 MPH WITH SOME GUSTS TO OVER 45 MPH SPREADING WEST TO EAST. THE STRONG WINDS WILL CONTINUE THROUGH THE MORNING IN WESTERN NORTH DAKOTA AND THROUGH MOST OF THE DAY OVER CENTRAL NORTH DAKOTA. SNOWFALL AMOUNTS WILL RANGE FROM 1 TO 2 INCHES. THE COMBINATION OF SNOW AND STRONG WINDS WILL CREATE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES LATE TONIGHT AND TUESDAY. TRAVELERS SHOULD BE PREPARED FOR WINTER DRIVING CONDITIONS. NDZ004-005-013-151100- /O.CON.KBIS.WS.W.0002.000000T0000Z-051116T0000Z/ BOTTINEAU-ROLETTE-PIERCE- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY 845 PM CST MON NOV 14 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY. ACCUMULATING SNOW WILL END THIS EVENING...WITH LIGHT SNOW OFF AND ON THROUGH EARLY TUESDAY MORNING. STRONG NORTHWEST WINDS WILL DEVELOP AFTER MIDNIGHT AND CONTINUE THROUGH TUESDAY CAUSING CONSIDERABLE BLOWING SNOW LATE TONIGHT AND TUESDAY. AN ADDITIONAL 1 TO 3 INCHES OF SNOW IS POSSIBLE DURING THE DAY ON TUESDAY. THE STRONG WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH...COMBINED WITH SNOW AND BLOWING SNOW WILL MAKE TRAVEL HAZARDOUS TONIGHT AND TUESDAY. MOTORISTS SHOULD CARRY A WINTER SURVIVAL KIT. $$ NDZ001-002-009-010-017-018-031>033-040-041-043-044-151100- /O.CON.KBIS.WW.Y.0002.000000T0000Z-051115T1800Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 845 PM CST MON NOV 14 2005 /745 PM MST MON NOV 14 2005/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST /11 AM MST/ TUESDAY... STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH SOME GUSTS TO OVER 45 MPH WILL CONTINUE TONIGHT THROUGH MIDDAY TUESDAY. PERIODS OF LIGHT SNOW CAN ALSO BE EXPECTED WITH ACCUMULATIONS OF 1 TO 2 INCHES POSSIBLE FROM LAKE SAKAKAWEA...NORTH TO THE CANADIAN BORDER. AN INCH OR LESS IS LIKELY OVER MOST OF SOUTHWEST NORTH DAKOTA. THE COMBINATION OF THE STRONG WINDS AND PERIODS OF SNOW WILL REDUCE VISIBILITIES AND MAKE FOR HAZARDOUS TRAVEL AT TIMES. MOTORISTS ARE URGED TO USE CAUTION IF DRIVING TONIGHT AND TUESDAY. $$ NDZ003-011-012-019>023-025-034>037-042-045>048-050-051-151100- /O.CON.KBIS.WW.Y.0002.000000T0000Z-051116T0000Z/ RENVILLE-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...MINOT...TOWNER...BEULAH... HAZEN...CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON... MANDAN...BISMARCK...STEELE...JAMESTOWN...ELGIN...FORT YATES... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 845 PM CST MON NOV 14 2005 /745 PM MST MON NOV 14 2005/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ TUESDAY... STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH SOME GUSTS TO OVER 45 MPH WILL DEVELOP TONIGHT AND CONTINUE THROUGH TUESDAY. PERIODS OF LIGHT SNOW CAN ALSO BE EXPECTED WITH ACCUMULATIONS OF 1 TO 2 INCHES POSSIBLE IN THE MINOT...MOHALL...TOWNER AND GARRISON AREAS OF NORTH CENTRAL NORTH DAKOTA. SOUTH CENTRAL NORTH DAKOTA WILL LIKELY SEE AN INCH OR LESS OF SNOW ACCUMULATION THROUGH TUESDAY. THE COMBINATION OF THE STRONG WINDS AND PERIODS OF SNOW WILL REDUCE VISIBILITIES AND MAKE FOR HAZARDOUS TRAVEL AT TIMES. MOTORISTS ARE URGED TO USE CAUTION IF DRIVING TONIGHT AND TUESDAY. $$
000 WWUS43 KBIS 150954 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 354 AM CST TUE NOV 15 2005 ...A WINTER WEATHER ADVISORY TODAY FOR THE FAR NORTH AND FAR EAST CENTRAL NORTH DAKOTA... .A LOW PRESSURE SYSTEM OVER EAST CENTRAL NORTH DAKOTA EARLY THIS MORNING WILL MOVE SLOWLY NORTHEAST AS A STRONG HIGH PRESSURE MOVES INTO THE WESTERN DAKOTA TODAY. THIS WILL PRODUCE STRONG WINDS OVER WESTERN AND CENTRAL NORTH DAKOTA TODAY. LIGHT SNOW OR FLURRIES WILL CONTINUE FOR THE MOST OF THE DAY TODAY. ADDITIONAL INCH OR TWO OF SNOWFALL CAN BE EXPECTED OVER THE FAR NORTH AND FAR EAST CENTRAL TODAY WITH LESS THAN AN INCH ELSEWHERE. THE LIGHT SNOW COMBINED WITH THE STRONG WINDS WILL OCCASIONALLY CAUSE REDUCED VISIBILITIES TO SOME AREAS DUE TO BLOWING SNOW. NDZ004-005-013-151800- /O.CAN.KBIS.WS.W.0002.000000T0000Z-051116T0000Z/ /O.EXB.KBIS.WW.Y.0002.051115T1200Z-051116T0000Z/ BOTTINEAU-ROLETTE-PIERCE- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY 354 AM CST TUE NOV 15 2005 ...WINTER STORM WARNING IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELED. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH SOME GUST OVER 45 MPH WILL DEVELOP THIS MORNING AND CONTINUE THROUGH THE LATE AFTERNOON HOURS. THE COMBINATION OF THE STRONG WINDS AND PERIODS OF SNOW WILL REDUCE VISIBILITIES AND MAKE FOR HAZARDOUS TRAVEL AT TIMES. MOTORISTS ARE URGED TO USE CAUTION IF DRIVING TONIGHT AND TUESDAY. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ NDZ011-019>021-034>036-042-045>047-050-151100- /O.CAN.KBIS.WW.Y.0002.000000T0000Z-051116T0000Z/ WARD-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-KIDDER-GRANT-SIOUX- EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...MINOT...BEULAH...HAZEN...CENTER... GARRISON...MANDAN...BISMARCK...STEELE...ELGIN...FORT YATES... LINTON...NAPOLEON...ASHLEY 354 AM CST TUE NOV 15 2005 /254 AM MST TUE NOV 15 2005/ ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WINTER WEATHER ADVISORY. $$ NDZ001-002-009-010-017-018-031>033-040-041-043-044-151100- /O.CAN.KBIS.WW.Y.0002.000000T0000Z-051115T1800Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 354 AM CST TUE NOV 15 2005 /254 AM MST TUE NOV 15 2005/ ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WINTER WEATHER ADVISORY. $$ NDZ003-012-022-023-025-037-048-051-151800- /O.EXT.KBIS.WW.Y.0002.051115T1200Z-051116T0000Z/ RENVILLE-MCHENRY-SHERIDAN-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...MOHALL...TOWNER...MCCLUSKY...HARVEY... CARRINGTON...JAMESTOWN...EDGELEY...OAKES 354 AM CST TUE NOV 15 2005 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH SOME GUSTS TO OVER 45 MPH WILL DEVELOP TODAY AND CONTINUE THROUGH THE AFTERNOON HOURS. PERIODS OF LIGHT SNOW CAN ALSO BE EXPECTED WITH ACCUMULATIONS OF AN INCH POSSIBLE. THE COMBINATION OF THE STRONG WINDS AND PERIODS OF SNOW WILL REDUCE VISIBILITIES AND MAKE FOR HAZARDOUS TRAVEL AT TIMES. MOTORISTS ARE URGED TO USE CAUTION IF DRIVING TODAY. $$ TURNER
000 WWUS43 KBIS 261742 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1142 AM CST SAT NOV 26 2005 ...SIGNIFICANT SNOWFALL POSSIBLE LATE TONIGHT THROUGH EARLY MONDAY MORNING... .A DEVELOPING STORM SYSTEM OVER THE CENTRAL PLAINS WITH LOW PRESSURE EXTENDING NORTH THROUGH THE NORTHERN PLAINS WILL BRING SNOW...GUSTY NORTHWEST WINDS AND COLDER AIR TO THE REGION. SIGNIFICANT SNOWFALL IS POSSIBLE OVER FAR WESTCENTRAL AND FAR SOUTHWEST NORTH DAKOTA BY EARLY MONDAY MORNING. GUSTY NORTHWEST WINDS COMBINED WITH THE SNOW WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW AND REDUCE VISIBILITIES. NDZ031-032-040-043-270145- /O.CON.KBIS.WS.A.0002.051127T0600Z-051128T1200Z/ GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...BOWMAN 1042 AM MST SAT NOV 26 2005 ...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE SUNDAY NIGHT... A WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE SUNDAY NIGHT. SNOW IS EXPECTED TO DEVELOP LATER TONIGHT AND CONTINUE THROUGH SUNDAY NIGHT. 3 TO 5 INCHES OF SNOW IS POSSIBLE BY EARLY MONDAY MORNING. GUSTY NORTHWEST WINDS COMBINED WITH THE NEW SNOWFALL WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS43 KBIS 262150 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 350 PM CST SAT NOV 26 2005 .A WINTER STORM WILL BRING SNOW AND BLOWING SNOW TO PARTS OF WEST AND CENTRAL NORTH DAKOTA. THE STORM WILL DEVELOP IN THE CENTRAL PLAINS TONIGHT AND SPREAD SNOW INTO SOUTHWEST NORTH DAKOTA. WINDS WILL ACCOMPANY THE SNOW SUNDAY AND SUNDAY NIGHT TO CAUSE CONSIDERABLE BLOWING SNOW IN THE SOUTHWEST. UP TO 5 INCHES OF SNOW IS POSSIBLE IN THE SOUTHWEST. SNOW AND WINDS ARE ALSO EXPECTED IN THE EASTERN PART OF SOUTH CENTRAL NORTH DAKOTA SUNDAY NIGHT AND MONDAY WITH 6 OR MORE INCHES POSSIBLE BY MONDAY EVENING. WEEKEND TRAVELS SHOULD REMAIN ALERT FOR THE LATEST WEATHER FORECAST. NDZ031-032-040-043-270600- /O.UPG.KBIS.WS.A.0002.051127T0600Z-051128T1200Z/ /O.NEW.KBIS.SB.Y.0001.051127T0600Z-051128T1200Z/ GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...BOWMAN 250 PM MST SAT NOV 26 2005 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW IS EXPECTED TO DEVELOP LATER TONIGHT AND CONTINUE THROUGH SUNDAY NIGHT. 3 TO 5 INCHES OF SNOW IS POSSIBLE BY EARLY MONDAY MORNING. GUSTY NORTHWEST WINDS COMBINED WITH THE NEW SNOWFALL WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ NDZ047-048-050-051-270600- /O.NEW.KBIS.WS.A.0003.051128T0000Z-051129T0000Z/ LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...NAPOLEON...EDGELEY...ASHLEY...OAKES 350 PM CST SAT NOV 26 2005 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON. A WINTER STORM WILL SPREAD SNOW INTO SOUTH CENTRAL NORTH DAKOTA SUNDAY NIGHT AND MONDAY. SIX OR MORE INCHES OF SNOW ARE POSSIBLE IN THE NAPOLEON...EDGELEY...ASHLEY AND OAKES AREAS BY MONDAY EVENING. BLOWING SNOW WILL ALSO CAUSE HAZARDOUS TRAVEL. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this winter storm warning went out at Nov 14, 3:00 PM CST, 50 minutes earlier.
Area forecast discussion, Nov 14, 3:00 PM CST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 300 PM CST MON NOV 14 2005 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT... THE MODELS CONTINUE TO BE IN GOOD AGREEMENT IN THE SHORT TERM MOVING A SURFACE LOW AND UPPER LEVEL LOW ACROSS THE FORECAST AREA TONIGHT AND TUESDAY MORNING. THE MAIN AREA OF PRECIP SHOULD BE IN NORTHEAST NORTH DAKOTA WHERE THE BEST UPPER LEVEL DIFFLUENCE AND MID LEVEL LIFTING WILL BE. LOCAL RADARS INDICATE A BROAD AREA OF PRECIP IN THE EASTERN HALF OF THE STATE. IN THE NORTHEAST CORNER...HAVE A REPORT OF 4 INCHES ON THE GROUND WITH HEAVY SNOW CONTINUING. ANOTHER 2 TO 4 INCHES IS LIKELY BEFORE THE PRECIP LIFTS INTO CANADA SO WILL GO WITH A WINTER STORM WARNING THERE. WITH WARM ADVECTION AHEAD OF THE LOW...TEMPS HAVE WARMED INTO THE MID TO UPPER 30S ACROSS MOST OF THE FORECAST AREA...AND PRECIP FROM DICKINSON TO JAMESTOWN HAS BEEN RAIN OR RAIN MIXED WITH SNOW. THIS WILL CHANGE TONIGHT AS THE LOW MOVES EAST. MOISTURE WRAPPING AROUND THE LOW WILL BRING SNOW TO THE BACK SIDE OF THE LOW...BUT AMOUNTS SHOULD BE LOW...POSSIBLY AS MUCH AS 2 INCHES. STILL APPEARS THAT THE MOST SNOW WILL FALL IN THE ROLLA TO MINOT AREA IN THE NORTH CENTRAL PART OF THE FORECAST AREA. STILL...WILL KEEP THE WEATHER ADVISORY TONIGHT AND TUESDAY...AS WINDS SHOULD PICK UP TONIGHT...AND COMBINED WITH SNOW COULD CAUSE BLOWING SNOW. IN ADDITION...ROADS WILL BECOME ICY AS TEMPS DROP...AND COMBINED WITH THE STRONG WINDS...COULD MAKE HAZARDOUS DRIVING CONDITIONS. RIDGING ON THE WEST COAST WITH TROUGHING TO THE EAST WILL PUT US IN NORTHWEST ALOFT IN TUESDAY NIGHT THROUGH THURSDAY NIGHT...WITH A SHORT WAVE MOVING THROUGH THE FLOW WEDNESDAY NIGHT AND THURSDAY. THIS FAST MOVING SYSTEM COULD BRING A LITTLE SNOW TO THE REGION. PREVIOUS FORECAST HAD PRECIP IN WED NIGHT...BUT WILL EXTEND INTO THURSDAY. TEMPS TUESDAY WILL BE A PROBLEM DUE TO THE STRONG NORTHWEST WINDS EXPECTED AND COLD ADVECTION. WILL WARM TEMPS A LITTLE IN THE AFTERNOON. .LONG TERM...FRIDAY THROUGH MONDAY NIGHT... FRIDAY BEGINS WITH A LOW PRESSURE SYSTEM EXITING THE REGION OVER THE GREAT LAKES...AND READY FOR THE NEXT LOW PRESSURE SYSTEM MOVING IN FROM WESTERN CANADA ON THE NORTHWEST FLOW ALOFT. A TROUGH MOVES THROUGH WESTERN NORTH DAKOTA FRIDAY AFTERNOON WITH THE COLD FRONT AND UPPER LEVEL SHORTWAVE MOVING THROUGH FRIDAY NIGHT ON THE BACK SIDE OF THE SURFACE LOW. SO...HAVE INTRODUCED CHANCE OF SNOW FRIDAY NIGHT WEST AND CENTRAL...LINGERING ON SATURDAY IN THE CENTRAL. THE SYSTEM SAGS SOUTHWARD AND CUTS OFF FROM THE MAIN BRANCH OF THE WESTERLIES AS IT MOVES INTO HE CENTRAL PLAINS. SUNDAY AND MONDAY WILL SEE AN UPPER RIDGE OVER THE WEST COAST AND MAINLY DRY NORTHWEST FLOW OVER NORTH DAKOTA. && .BIS WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING...TONIGHT AND TUESDAY...ROLETTE...BOTTINEAU... AND PIERCE COUNTIES. WINTER WEATHER ADVISORY...TONIGHT AND TUESDAY...REST OF THE CWA. && TSW/JV
Hazardous weather outlook, Nov 14, 5:24 AM CST, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 524 AM CST MON NOV 14 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 524 AM CST MON NOV 14 2005 /424 AM MST MON NOV 14 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WINTER WEATHER ADVISORY IS IN EFFECT TODAY AND TONIGHT. AN ALBERTA CLIPPER MOVING INTO THE NORTHERN PLAINS TODAY WILL BRING SNOW AND STRONG WINDS TO THE REGION TODAY AND TONIGHT. SNOW ACCUMULATIONS OF AROUND 5 INCHES ARE POSSIBLE NORTH AND EAST...WITH 1 TO 3 INCHES POSSIBLE ELSEWHERE. GUSTY NORTHWEST WINDS...25 TO 40 MPH WITH GUSTS AS HIGH AS 50 MPH...DEVELOPING THIS AFTERNOON AND EVENING...WILL CREATE BLOWING AND DRIFTING SNOW...MAKING TRAVEL VERY HAZARDOUS ACROSS MUCH OF NORTH DAKOTA. STAY TUNED TO LOCAL MEDIA AND YOUR NATIONAL WEATHER SERVICE FOR FUTURE UPDATES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINTER WEATHER ADVISORY CONTINUES TUESDAY MORNING AND AFTERNOON. GUSTY NORTHWEST WINDS WILL PERSIST OVER WESTERN AND CENTRAL NORTH DAKOTA TUESDAY MORNING AND AFTERNOON. WINDS WILL BEGIN TO DIMINISH TUESDAY AFTERNOON AND EVENING WEST TO EAST. LIGHT SNOW WILL END WEST DURING THE MORNING...IN THE CENTRAL DURING THE AFTERNOON...AND IN THE EAST DURING THE EVENING. BLOWING AND DRIFTING SNOW WILL CONTINUE TO MAKE TRAVEL HAZARDOUS ACROSS WESTERN AND CENTRAL NORTH DAKOTA...UNTIL CONDITIONS IMPROVE WEST TO EAST DURING THE DAY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HEINERT
Nearby
Winter Storm Warnings in North Dakota, 2005Every winter storm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.